# SDR WX0A2025031432354

- Difficulty date: March 12, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- Aircraft time: 38,436 hours, 25,004 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Not Closed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) LEFT O/W EXIT ARMED INDICATION MISSING ON ECAM / C/W TSM 33-51-00-810-809-A. FOUND LEFT HAND FOWARD OVERWING SLIDE DOOR LATCH PIN NOT FULLY ENGAGED. CORRECTED AND INDICATIONS CLEARED. NO ADDITIONAL FAULTS FOUND AT THIS TIME"
